# SDR CALA2024041101037

- Difficulty date: April 7, 2024
- Submitted: April 11, 2024
- Operation: Air carrier
- Aircraft: N843UA
- Make and model: Airbus A319-131
- Aircraft serial: 1573
- Aircraft time: 65,711 hours, 28,932 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Part serial: C230998
- Condition: Missing
- Location: Refuel Coupling
- Part time: 607 hours, 306 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 FUEL CAP FOUND MISSING ON ARRIVAL YVR SEE LOG PAGE 7587591 FOR CDL. REFUEL-DEFUEL COUPLING CAP REPORTED MISSING WITH NO FUEL LEAK NO TED. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. CHECK FOR LEAKS. CHECK FOR LEAKS MAC METER INITIATED MAC RELATED WORK ORDER 000000003101610 AND DEFERRED PER CDL, VERIFIED NO LEAKS, INSTALLED INOP STICKER ADJ TO REG NUMBER IN COCKPIT. WANG, FELIX (V935520) DEFERRED PER CDL, VERIFIED NO LEAKS, INSTALLED INOP STICKER ADJ TO REG NUMBER IN COCKPIT.   DEFERRED DIRECTLY BY TOMC CAP,  INSTALLED REFUEL-DEFUEL COUPLING CAP IRW AMM 28-25-41.
